Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Dentistry
Volume 2016, Article ID 5473580, 7 pages
http://dx.doi.org/10.1155/2016/5473580
Case Report

Orthodontic and Orthognathic Surgical Treatment of a Pediatric OSA Patient

Department of Orthodontics (M/C 841), College of Dentistry, University of Illinois at Chicago, 801 S. Paulina Street, Chicago, IL 60612, USA

Received 11 April 2016; Accepted 19 July 2016

Academic Editor: Giuseppe Colella

Copyright © 2016 Gregory W. Jackson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gregory W. Jackson, “Orthodontic and Orthognathic Surgical Treatment of a Pediatric OSA Patient,” Case Reports in Dentistry, vol. 2016, Article ID 5473580, 7 pages, 2016. https://doi.org/10.1155/2016/5473580.